# SDR SCNA20140210030

- Difficulty date: January 11, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 13.84 FROM BS 794.3 TO 847 IN AFT CARGO BAY HAS SEVERAL AREAS OF CORROSION. REMOVED CORRODED CARGO TRACK.  INSTALLED NEW CARGO TRACK.
